# SDR FDEA2019052861167

- Difficulty date: May 26, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRY OUT AND FOUND CRACK APPROXIMATELY 1/4" IN LENGTH AT LEFT   HAND SIDE CORNER NUMBER 11 FUEL ACCESS DOOR FORWARD INBOARD CORNER. REPAIR CARRIED OUT AT LEFT HAND SIDE CORNER NO.11 FUEL ACCESS DOOR FORWARD   INBOARD CORNER AT XOS 586 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 18. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT NEXT ' C '   CHECK NOT EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION EVERY ' C ' CHECK NOT   EXCEEDING 24 MONTHS BY VISUAL METHOD AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 18   TABLE 204.
